MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 2002

[Allergic reactions and hypopigmentation due to temporary tattooing with henna].

van Zuuren E J, Lavrijsen A P M

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Skin tattooing with henna seems a safe alternative to permanent skin tattooing. Contact dermatitis due to henna is rare. Most of the reactions are due to additives, especially paraphenylenediamine, which is added to speed up the process of skin dyeing and to give a darker brown to black colour ('black' henna) instead of the otherwise reddish brown henna colour. Paraphenylenediamine is a well-known strong sensitizer, particularly due to its use as a hair dye. Three patients, two boys aged 8 and 10 years and a 30-year-old woman, developed allergic contact dermatitis after skin painting, after which hypopigmentation remained. Patch tests with paraphenylenediamine were strongly positive in all three patients. This positive reaction means that they will never be able to dye their hair and that they have an increased risk of cross-reactions with other dyes, but also with local anaesthetics, sulfonamides, para-aminoazobenzoic acid or para-aminosalicylic acid.

Для цитирования: van Zuuren E J, Lavrijsen A P M. [Allergic reactions and hypopigmentation due to temporary tattooing with henna].. Nederlands tijdschrift voor geneeskunde. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.